# SDR SWAA2013110521967

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 53,697 hours, 42,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 2183A
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GAUGE PRESSURE LOW.  R & R SLIDE IAW MT.
